# SDR 97ZZZX3590

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N519EH
- Make and model: Bell 206L-1
- Aircraft serial: 45429
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Indicator
- Part number: IDP5
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN INDICATOR WOULD NOT SAY SET.  READ-OUT WOULD HUNT UP AND DOWN SCALE.  REF:  AR NR 707-8312.  REMOVED AND REPLACED.
